zbMATH — the first resource for mathematics

K-theory of Toeplitz \(C^*\)-algebras on Lie spheres. (English) Zbl 0731.46037
Let D be a symmetric domain in the complex plane with the Shilov boundary \(S_ D\) and let \(P: L^ 2(S_ D)\to H^ 2(S_ D)\) be the orthogonal projection onto the Hardy space. The author considers the Toeplitz operators \(T_ f\phi =P(f\phi),\phi \in H^ 2(S_ D)\), with matricial symbols f. He computes the K-groups of the \(C^*\)-algebra of these operators and obtains the theorem on Fredholmness and index of \(T_ f\). This theorem generalises the similar result for scalar-valued symbol, see C. A. Berger, L. A. Coburn and A. Coranyi, C. R. Acad. Sci., Paris, Sér. A 290, 989-991 (1980; Zbl 0436.47021).
46L80 \(K\)-theory and operator algebras (including cyclic theory)
47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
47C15 Linear operators in \(C^*\)- or von Neumann algebras
46L87 Noncommutative differential geometry
Full Text: DOI
[1] [A1] M.F. Atiyah:Algebraic topology and elliptic operators. Comm. Pure Appl. Math. 20 (1967), 237-249. · Zbl 0145.43804
[2] [A2] M.F. Atiyah:Topology of elliptic operators. Proc. Symp. Pure Math. XVI, Amer. Math. Soc., 1970, 101-119.
[3] [BC] C.A. Berger, L.A. Coburn:Wiener-Hopf operators on U 2. Int. Equ. Op. Theory 2 (1979), 139-173. · Zbl 0434.47019
[4] [BCK] C.A. Berger, L.A. Coburn, A. Koranyi:Op?rateurs de Wiener-Hopf sur les Sph?res de Lie. C.R. Acad. Sci. Paris, S?r. A+B 290 (1980), 989-991. · Zbl 0436.47021
[5] [Blac] B. Blackadar:K-theory for operator algebras. Springer, New York-Heidelberg-Berlin, 1986.
[6] [BT] R. Bott, L. Tu:Differential forms in algebraic topology. Springer, New York-Heidelberg-Berlin, 1982. · Zbl 0496.55001
[7] [Cobu] L.A. Coburn:The Koecher norm and Toeplitz operators in several variables. Proc. Toeplitz Memorial Conf., 187-192, Tel Aviv, 1981, Birkh?user.
[8] [GL] S. Gitler, K.Y. Lam:The K-theory of Stiefel manifolds. In: The Steenrood algebra and its applications. Lecture Notes in Math. 168, Springer, 1970, 35-66.
[9] [Karol] M. Karoubi:K-theory-An introduction. Springer, Berlin-Heidelberg-New York, 1978. · Zbl 0382.55002
[10] [Karo2] M. Karoubi:Les Isomorphismes de Chern et de Thom-Gysin en K-Th?orie. Sem. Cartan-Schwartz 1963/64, expos? 16, New York, Benjamin, 1967.
[11] [Lesch] M. Lesch:Die K-Theorie der C *-Algebra der Toeplitzoperatoren auf den Liesph?ren. Dissertation, Marburg, 1988.
[12] [Seel] R.T. Seeley:Integro-differential operators on vector bundles. Trans. Amer. Math. Soc. 117 (1965), 167-204. · Zbl 0135.37102
[13] [Schr] H. Schr?der:Some continuous index theorems. Int. Equ. Op. Theory 7 (1984), 868-883. · Zbl 0561.47026
[14] [Up1] H. Upmeier:Toeplitz operators on bounded symmetric domains. Trans. Amer. Math. Soc. 280 (1983), 221-237. · Zbl 0527.47019
[15] [Up2] H. Upmeier:Toeplitz C *-algebras on bounded symmetric domains. Ann. Math. 119 (1984), 549-576. · Zbl 0549.46031
[16] [Up3] H. Upmeier:Fredholm indices for Toeplitz operators on bounded symmetric domains. Amer. J. Math. 110 (1988), No 5, 811-832. · Zbl 0758.47030
[17] [Venu] U. Venugopalkrishna:Fredholm operators associated with strongly pseudoconvex domains in C n . J. Funct. Anal. 9 (1972), 349-373. · Zbl 0241.47023
[18] [Xia] J. Xia:The K-theory and invertibility of almost periodic Toeplitz operators. Int. Equ. Op. Theory 11 (1988), 267-286. · Zbl 0644.47030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.